dr Marzena Szajewska : Publikacje

  1. M. Myronova, J. Patera, M. Szajewska
    Nested polyhedra and indices of orbits of Coxeter groups of non-crystallographic type
    Symmetry 12 (2020), no. 10, 1-18, (Published: 20 October 2020, article number 1737).
    DOI10.3390/sym12101737
  2. M. Bodner, Z. Grabowiecka, J. Patera, M. Szajewska
    Decomposition matrices for the square lattices of the Lie groups SU(2)xSU(2)
    Anal. Math. Phys. 9 (2019), no. 4, 2099-2108.
    DOI10.1007/s13324-019-00301-1
  3. A. Dobrogowska, G. Jakimowicz, M. Szajewska, K. Wojciechowicz
    Deformation of the Poisson Structure Related to Algebroid Bracket of Differential Forms and Application to Real Low Dimensional Lie Algebras
    Geom. Integrability & Quantization 20 (2019), 122-130, (Artykuł pokonferencyjny w czasopiśmie).
    DOI10.7546/giq-20-2019-122-130
  4. J. Hrivnak, J. Patera, M. Szajewska
    Discrete orthogonality of bivariate polynomials of A2, C2 and G2
    Symmetry 11 (2019), no. 6, 1-26, ( Published: 3 June 2019, article number: 751).
    DOI10.3390/sym11060751
  5. M. Myronova, M. Szajewska
    The orthogonal systems of functions on lattices of SU(n + 1), n < ∞
    Geometric Methods in Physics XXXVII, Workshop and Summer School, Białowieża, Poland, 2018, Jul 1-7, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2019, pp. 195-203.
    DOI10.1007/978-3-030-34072-8_21
  6. M. Bodner, J. Patera, M. Szajewska
    Decomposition matrices for the special case of data on the triangular lattice of G(2)
    Appl. Comput. Harmon. Anal. 45 (2018), no. 1, 233-238.
    DOI10.1016/j.acha.2017.02.003
  7. Z. Grabowiecka, J. Patera, M. Szajewska
    Reduction of orbits of finite Coxeter groups of non-crystallographic type
    J. Math. Phys. 59 (2018), no. 10, 1-18, (article number 101705).
    DOI10.1063/1.5032210
  8. M. Szajewska, A. Tereszkiewicz
    Multidimensional hybrid boundary value problem
    Acta Polytechn. 58 (2018), no. 6, 402-413.
    DOI10.14311/AP.2018.58.0402
  9. M. Bodner, J. Patera, M. Szajewska
    Decomposition matrices for the special case of data on the triangular lattice of SU(3)
    Appl. Comput. Harmon. Anal. 43 (2017), no. 2, 346-353.
    DOI10.1016/j.acha.2016.07.001
  10. G. Chadzitaskos, J. Patera, M. Szajewska
    Polytopes vibrations within Coxeter group symmetries
    The European Physical Journal B 89 (2016), no. 5, 1-7.
    DOI10.1140/epjb/e2016-60891-2
  11. M. Szajewska
    Faces of root polytopes in all dimensions
    Acta Cryst. A 72 (2016), no. 4, 465-471.
    DOI10.1107/S2053273316004551
  12. M. Szajewska
    Polytope contractions within Weyl group symmetries
    Math. Phys. Anal. Geom. 19 (2016), no. 3, 1-14.
    DOI10.1007/s11040-016-9220-2
  13. M. Szajewska, A. Tereszkiewicz
    Two-dimensional hybrids with mixed boundary value problems
    Acta Polytechn. 56 (2016), no. 3, 245-253.
    DOI10.14311/AP.2016.56.0245
  14. M. Bodner, E. Bourret, J. Patera, M. Szajewska
    Icosahedral symmetry breaking: C60 to C84, C108 and to related nanotubes
    Acta Cryst. A 71 (2015), 297-300.
    DOI10.1107/S2053273315003824
  15. F. W. Lemire, J. Patera, M. Szajewska
    Dominant weight multiplicities in hybrid characters of Bn, Cn, F4, G2
    Internat. J. Theoret. Phys. 54 (2015), no. 11, 4011-4026, (published on-lin in 2014).
    DOI10.1007/s10773-014-2444-7
  16. M. Bodner, E. Bourret, J. Patera, M. Szajewska
    Icosahedral symmetry breaking: C60 to C78, C96 and to related nanotubes
    Acta Cryst. A 70 (2014), no. 6, 650-655.
    DOI10.1107/S2053273314017215
  17. M. Bodner, J. Patera, M. Szajewska
    Breaking of icosahedral symmetry: C60 to C70
    PLoS ONE 9(3) (2014), e84079, 1-5.
    DOI10.1371/journal.pone.0084079
  18. M. Bodner, J. Patera, M. Szajewska
    Polytope contractions within icosahedral symmetry
    Canad. J. Phys. 92 (2014), no. 11, 1446-1452.
    DOI10.1139/cjp-2014-0035
  19. M. Szajewska
    Faces of platonic solids in all dimensions
    Acta Cryst. A 70 (2014), no. 4, 358-363.
    DOI10.1107/S205327331400638X
  20. M. Bodner, J. Patera, M. Szajewska
    C70, C80, C90, and carbon nanotubes by breaking of the icosahedral symmetry of C60
    Acta Cryst. A 69 (2013), no. 6, 583-591.
    DOI10.1107/S0108767313021375
  21. M. Szajewska
    Four types of special functions of G_2 and their discretization
    Integral Transforms Spec. Funct. 23 (2012), no. 6, 455-472.
    DOI10.1080/10652469.2011.598265
  22. M. Szajewska
    Gaussian curvature of the Bergman metric with weighted Bergman kernel on the unit disc
    Demonstratio Math. 45 (2012), no. 3, 637-644.
    DOI10.1515/dema-2013-0389
  23. M. Nesterenko, J. Patera, M. Szajewska, A. Tereszkiewicz
    Orthogonal polynomials of compact simple Lie groups: Branching rules for polynomials
    J. Phys. A Math. Theor. 43 (2010), no. 495207, 1-27.
    DOI10.1088/1751-8113/43/49/495207
  24. M. Szajewska
    Svoystvo krivizn i krucenya regularnogo semejstva krivizn w En
    Mat. Zametki 83 (2008), no. 5, 757-762.
  25. M. Szajewska
    Swojstwo kriwizny i kruczenija regularnogo siemiejstwa kriwych w $E^n$
    Theses of the raports to the 6-th International Conference on Geometry and Topology, Czerkasy 2005, Ukraina, Sept., Min. Osw. Ukraini, Cherkas'kyi Derzh. Techn. Univ., Cherkas'kyi Nac. Univ., Institut Matematiki NAN Ukr., Kcharkivskyi F-TINT (conf. org.) (W. I. Diskant Ed(s).), (publ. by) TchDTU, Czerkasy, 2005, pp. 93, (abstract).
  26. Y. Aminov, M. Szajewska
    Krucenye Gaussa 2-mernoj poverchnosti, zadannoj w nejavnom vidye, v 4-mernom Evklidovom prostranstvie
    Mat. Sb. 195 (2004), no. 11, 3-12.
  27. Y. Aminov, M. Szajewska
    Gaussovo krucenie 2-mernoj poverchnosti v E4 zadannoj sistemoj uravnenij
    Theses of the raports to the 5-th International Conference on Geometry and Topology, Czerkasy 2003, Ukraina, Sept., Min. Osw. Ukraini, Cherkas'kyi Derzh. Techn. Univ., Cherkas'kyi Nac. Univ., Institut Matematiki NAN Ukr., Kcharkivskyi F-TINT (conf. org.) (W. I. Diskant Ed(s).), (publ. by) TchDTU, Czerkasy, 2003, pp. 9, (abstract).
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl